# SDR 2007UALA02004

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 38,285 hours, 13,672 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Leaking
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE READING LOW.  [06-22-07]   BAD GAUGE GREEN TEMP BAR INOPERATIVE, ALSO HAD A SMALL LEAK AROUND GAUGE THREADS. REPLACED GAUGE, RETIGHTENED WITH THREAD TAPE, REFILLED AND WATER TESTED FOR 15 MIN, NO LEAK FOUND. REPLACED SLIDE.
